RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Znamenskii, Sergei Vital'evich

Total publications: 45 (44)
in MathSciNet: 22 (22)
in zbMATH: 21 (21)
in Web of Science: 15 (15)
in Scopus: 7 (7)
Cited articles: 23
Citations in Math-Net.Ru: 41
Citations in MathSciNet: 23
Citations in Web of Science: 11
Citations in Scopus: 4

Number of views:
This page:2813
Abstract pages:5943
Full texts:1947
References:564
Znamenskii, Sergei Vital'evich
Associate professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 12.02.1954
E-mail:
Keywords: linear convexity; infinite order diferential equations; infinite order diferential operators; convolution equations in complex domain; convexity in directions; analytic functionals; duality in functional spaces; conjugated sets; C-convexity; spaces of holomorphic funtions.
   
Main publications:
  1. Znamenskii S. V., “Silnaya lineinaya vypuklost. I. Dvoistvennost prostranstv golomorfnykh funktsii”, Sib. matem. zhurn., 26:3 (1985), 31–43  mathscinet  zmath
  2. Znamenskii S. V., “Silnaya lineinaya vypuklost. II. Suschestvovanie golomorfnykh reshenii lineinykh sistem uravnenii”, Sib. matem. zhurn., 29:6 (1988), 49–65  mathscinet
  3. Znamenskii S. V., “O persechenii vypuklykh nositelei analiticheskikh funktsionalov”, Matem. zametki, 53:6 (1993), 41–45  mathnet  mathscinet  zmath
  4. Znamenskii S. V., “Primer silno lineino vypukloi oblasti s nespryamlyaemoi granitsei”, Matem. zametki, 57:6 (1995), 851–861  mathnet  mathscinet  zmath
  5. Znamenskii S. V., Kozlovskaya E. A., “Kriterii epimorfnosti operatora svertki s tochechnym nositelem v prostranstve funktsii, golomorfnykh na svyaznom mnozhestve v $\mathbf C$”, Doklady Akademii nauk. Matematika, 368:6 (1999), 737–739  mathscinet  zmath

http://www.mathnet.ru/eng/person9110
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:znamenskij.s-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/217720
https://elibrary.ru/author_items.asp?authorid=1507
http://orcid.org/0000-0001-8845-7627
https://www.scopus.com/authid/detail.url?authorId=55858895700

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. S. V. Znamenskii, “Local competing in interpolation problems”, Program Systems: Theory and Applications, 11:4 (2020), 99–122  mathnet  crossref  crossref

   2019
2. Sergej V. Znamenskij, “The closure and the interior of $ \mathbb C$-convex sets”, Zhurn. SFU. Ser. Matem. i fiz., 12:4 (2019), 475–482  mathnet  crossref  mathscinet  isi  scopus

   2018
3. Sergej V. Znamenskij, “From similarity to distance: axiom set,monotonic transformations and metric determinacy”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 331–341  mathnet (cited: 2)  crossref  isi  scopus
4. S. V. Znamenskij, “Numerical evaluation of the interpolation accuracy of simple elementary functions”, Programmnye sistemy: teoriya i prilozheniya, 9:4 (2018), 93–116  mathnet  crossref
5. S. V. Znamenskii, “Numerical evaluation of the interpolation accuracy of simple elementary functions”, Program Systems: Theory and Applications, 9:4 (2018), 69–92  mathnet  crossref
6. S. V. Znamenskij, “Stable assessment of the quality of similarity algorithms of character strings and their normalizations”, Program Systems: Theory and Applications, 9:4 (2018), 579–596  mathnet  crossref  zmath
7. S. V. Znamenskij, “Stable assessment of the quality of similarity algorithms of character strings and their normalizations”, Programmnye sistemy: teoriya i prilozheniya, 9:4 (2018), 561–578  mathnet  crossref

   2017
8. Sergej V. Znamenskij, “A formula for the mean length of the longest common subsequence”, Zhurn. SFU. Ser. Matem. i fiz., 10:1 (2017), 71–74  mathnet (cited: 1)  crossref  isi  scopus
9. S. V. Znamenskij, “Model and axioms for similarity metrics”, Program Systems: Theory and Applications, 8:4 (2017), 347–357  mathnet  crossref
10. S. Znamenskii, Vl. Dyachenko, “An alternative model of the strings similarity”, Selected Papers of the XIX International Conference on Data Analytics and Management in Data Intensive Domains, DAMDID/RCDL 2017, CEUR Workshop Proceedings, 2022, 2017, 177–183 http://ceur-ws.org/Vol-2022/paper30.pdf (in Russian)  scopus (cited: 1)

   2016
11. S. V. Znamenskij, “Approximation of the longest common subsequence length for two long random strings”, Program Systems: Theory and Applications, 7:4 (2016), 347–358  mathnet
12. S. V. Znamenskij, “A picture of common subsequence length for two random strings over an alphabet of 4 symbols”, Programmnye sistemy: teoriya i prilozheniya, 7:1 (2016), 201–208  mathnet (cited: 2)
13. S. M. Abramov, A. O. Blinov, S. N. Vassilyev, I. S. Guseva, E. V. Danilina, M. G. Dmitriev, S. V. Znamenskii, G. Konstantinov, N. E. Kul'baka, G. Osipov, Yu. S. Popkov, I. V. Rasina, E. V. Ryumina, G. V. Sidorenko, O. V. Fes'ko, M. M. Khrustalev, A. M. Tsirlin, “In memory of Professor Vladimir Iosifovich Gurman”, Program Systems: Theory and Applications, 7:3 (2016), 109–132  mathnet

   2015
14. Sergej V. Znamenskij, “Simple essential improvements to the ROUGE-W algorithm”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 497–501  mathnet  crossref  isi  scopus (cited: 1)
15. S. V. Znamenskij, “A model and algorithm for sequence alignment”, Programmnye sistemy: teoriya i prilozheniya, 6:1 (2015), 189–197  mathnet (cited: 3)
16. S. V. Znamenskij, “A belief framework for similarity evaluation of textual or structured data”, Similarity Search and applications, 8th International conference SISAP 2015 (Glasgo, October 12–14, 2015), Lecture Notes in Computer Science, 9371, eds. G. Amato, F. Falchi, C. Gennaro, Springer, 2015, 138–149  crossref  isi (cited: 1)  scopus (cited: 2)

   2014
17. Sergej Znamenskij, “Modeling of the optimal sequence alignment problem”, Program Systems: Theory and Applications, 5:4 (2014), 257–267  mathnet

   2013
18. S. M. Abramov, S. V. Znamenskij, “An Example Document for submitting to PSTA”, Program Systems: Theory and Applications, 4:2 (2013), 43–69  mathnet
19. S. V. Znamenskii, “Distributed memory architecture for changing computing environment”, UBS, 43 (2013), 271–294  mathnet  elib

   2012
20. S. V. Znamenskij, “Global data identification in a long term perspective”, Program Systems: Theory and Applications, 3:2 (2012), 77–88  mathnet
21. S. V. Znamenskij, “Performance indicators for scheduling destruction”, Program Systems: Theory and Applications, 3:2 (2012), 51–60  mathnet

   2011
22. S. V. Znamenskii, “The process approach to information systems evolution. Retrospective indexing”, Program Systems: Theory and Applications, 2:4 (2011), 127–137  mathnet
23. S. V. Znamenskii, “Architecture of collaboratively-changeable hierarchical structure”, Program Systems: Theory and Applications, 2:4 (2011), 115–128  mathnet

   2010
24. V. A. Bolotov, S. V. Znamenskij, “Requirements for Education quality management Information system”, Program Systems: Theory and Applications, 1:2 (2010), 3–13  mathnet

   2004
25. S. V. Znamenskii, E. A. Znamenskaya, “Convexity of a set on the plane in a given direction”, J. Math. Sci. (N. Y.), 120:6 (2004), 1803–1841  mathnet  crossref  mathscinet  zmath

   2001
26. S. V. Znamenskii, E. A. Znamenskaya, “Surjectivity of a convolution operator with a point support in the space of functions holomorphic on an arbitrary set in $\Bbb C$”, Dokl. Akad. Nauk, 376:5 (2001), 590–592  mathnet  mathscinet  zmath

   2000
27. S. V. Znamenskii, E. A. Znamenskaya, “The existence of analytic primitives on an arbitrary subset of the complex plane”, Russian Math. Surveys, 55:1 (2000), 192–194  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus

   1999
28. S. V. Znamenskii, E. A. Kozlovskaya, “Epimorphism criterion for a convolution operator with a pointwise support in a space of functions holomorphic on a connected set in $\mathbb{C}$”, Dokl. Akad. Nauk, 368:6 (1999), 737–739  mathnet  mathscinet

   1997
29. S. V. Znamenskii, L. N. Znamenskaya, “Projective convexity in $\mathbb{CP}^n$”, Siberian Math. J., 38:4 (1997), 685–698  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1996
30. S. V. Znamenskii, L. N. Znamenskaya, “Spiral connectedness of the sections and projections of $\mathbb C$-convex sets”, Math. Notes, 59:3 (1996), 253–260  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)

   1995
31. S. V. Znamenskii, “Example of a strictly linear convex domain with nonrectifiable boundary”, Math. Notes, 57:6 (1995), 599–605  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1993
32. S. V. Znamenskii, “On the intersection of convex supports of analytical functionals”, Math. Notes, 53:6 (1993), 590–592  mathnet  crossref  mathscinet  zmath  isi
33. S. V. Znamenskii, Yu. B. Zelinskii, “When the intersection of the supports of an analytic functional is a support”, Dokl. Math., 47:1 (1993), 13–16  mathnet  mathscinet  zmath

   1991
34. S. V. Znamenskii, “Do convex supports of an analytic functional always have a common point?”, Soviet Math. (Iz. VUZ), 35:2 (1991), 47–51  mathnet  mathscinet  zmath

   1990
35. S. V. Znamenskii, “Tomography in spaces of analytic functionals”, Dokl. Math., 41:3 (1990), 506–509  mathnet  mathscinet  zmath

   1989
36. S. V. Znamenskii, “Existence of holomorphic preimages in all directions”, Math. Notes, 45:1 (1989), 11–13  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1988
37. S. V. Znamenskii, S. G. Myslivets, “A criterion for local solvability of partial differential equations with constant coefficients”, Siberian Math. J., 29:2 (1988), 218–221  mathnet  crossref  mathscinet  zmath  isi
38. S. V. Znamenskii, “Strong linear convexity. II. Existence of holomorphic solutions of linear systems of equations”, Siberian Math. J., 29:6 (1988), 911–925  mathnet  crossref  mathscinet  zmath  isi

   1985
39. S. V. Znamenskii, “Strong linear convexity. I. Duality of spaces of holomorphic functions”, Siberian Math. J., 26:3 (1985), 331–341  mathnet  crossref  mathscinet  zmath  isi

   1984
40. L. N. Znamenskaya, S. V. Znamenskiǐ, “Conditions for strong linear convexity of Hartogs compacta with curvilinear base”, Soviet Math. (Iz. VUZ), 28:12 (1984), 37–41  mathnet  mathscinet  zmath

   1979
41. S. V. Znamenskii, “A geometric criterion for strong linear convexity”, Funct. Anal. Appl., 13:3 (1979), 224–225  mathnet  crossref  mathscinet  zmath

   1978
42. S. V. Znamenskii, “Integral formulae for a family of holomorphic functions that are uniformly bounded in the interior of a domain $D \subset\mathbb C^n$”, Russian Math. Surveys, 33:3 (1978), 183  mathnet  crossref  mathscinet  zmath  adsnasa

   1977
43. S. V. Znamenskii, “The solvability of differential equations of infinite order in spaces of holomorphic functions, a theorem of Leont'ev, and a formula of Vostrecov”, Siberian Math. J., 18:6 (1977), 925–935  mathnet  crossref  mathscinet  zmath  isi

   1975
44. Sh. A. Dautov, S. V. Znamenskii, “Morera's theorem in multidimensional complex analysis”, Soviet Math. (Iz. VUZ), 19:5 (1975), 12–13  mathnet  mathscinet  zmath
45. S. V. Znamenskii, “A connection of analytic functions of several variables with Dirichlet series of one variable. Applications to the representation of nonlinear analytic operators”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 544–547  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021